# SDR I5PA2022081875703

- Difficulty date: August 18, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,101 hours, 33,649 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 2790583108
- Part serial: 4852P
- Condition: Faulty
- Location: R Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

RH ENG BLEED OFF DURING COWL ANTI ICE OPERATION. RIGHT ENGINE ANTI ICE VALVE FOUND DEFECTIVE. VALVE WAS REPLACED AND CONFIRMED OPERATIONAL PER THE AMM.
